MathSciNet Relay Station
MathSciNet bibliographic data
MR1424183 (97k:92012) 92D15 (90D40)
Hofbauer, Josef; Weibull, Jörgen W. Evolutionary selection against dominated strategies. J. Econom. Theory 71 (1996), no. 2, 558–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement